# SDR AALA20111012TUL09

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 61,156 hours, 31,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1418 FRAME CRACKED AT LONGERON 2 LEFT.  INSTALLED DOUBLER AT 1418 LONGERON 2 LEFT PER SRM 53-03-00.
